# SDR 97ZZZX3462

- Difficulty date: June 20, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N95MD
- Make and model: Aerosp SA365N1
- Aircraft serial: 6320
- System (JASC): 2436 · DC Regulator
- Part: Regulator
- Part number: 026
- Condition: Failed
- Location: Dc System
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

VOLTAGE REGULATOR FAILED DUE TO CROSSED WIRING AND TERMINALS.
